A note on L 2 maximal inequalities
Séminaire de probabilités de Strasbourg, Volume 15  (1981), p. 251-258
@article{SPS_1981__15__251_0,
     author = {Pitman, Jim},
     title = {A note on $L\_2$ maximal inequalities},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {15},
     year = {1981},
     pages = {251-258},
     zbl = {0481.60050},
     mrnumber = {622567},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1981__15__251_0}
}
Pitman, Jim. A note on $L_2$ maximal inequalities. Séminaire de probabilités de Strasbourg, Volume 15 (1981) , pp. 251-258. http://www.numdam.org/item/SPS_1981__15__251_0/

[1] Azéma, J. and Yor, M. (1978). Temps Locaux. Soc. Math. de France, Astérisque 52-53. | MR 509476 | Zbl 0385.60063

[2] Azéma, J. and Yor, M. Une solution simple au problème de Skorokhod. Séminaire de Probabilités XIII. Lect. Notes in Maths 721. Springer-Verlag (1978) | Numdam | MR 544782 | Zbl 0414.60055

[3] Doob, J.L., Stochastic Processes, Wiley, New York, 1953. | MR 58896 | Zbl 0053.26802

[4] Dubins, L.E., and Gilat, D. (1978). On the distribution of maxima of martingales. Proc. Amer. Math. Soc. 68, 337-338. | MR 494473 | Zbl 0351.60049

[5] Esary, J., Proschan, F., and Walkup, D. (1967). Association of random variables with applications. Ann. Math. Stat. 38, 1466-1474. | MR 217826 | Zbl 0183.21502

[6] Fortuin, C., Kastelyn, P., and Ginibre, J. (1971). Correlation inequalities on some partially ordered sets. Proc. Camb. Phil. Soc. 59, 13-20. | MR 292065

[7] Meyer, P.A., Un cours sur les intégrales stochastiques. Séminaire de Probabilités X. Lecture Notes Math 511, Springer-Verlag, Berlin, 1976. | Numdam | MR 501332 | Zbl 0374.60070

[8] Monroe, I. (1972). On embedding right continuous martingales in Brownian motion. Ann. Math. Statist. 43, 1293-1311. | MR 343354 | Zbl 0267.60050

[9] Newman, C.M. and Wright, A.L. (1980). An invariance principle for certain dependent sequences. Preprint. | MR 624694

[10] Dellacherie, C. (1979). Inégalités de convexité pour les processus croissants et les sous-martingales. Sém. de Probabilités XIII. Lect. Notes in Math 721, Springer-Verlag. | Numdam | MR 544807 | Zbl 0416.60049